3rd day on Lexapro with xanax and i cant Sleep i keep waking up every 1-2 hours for the past 2days now. Idk if its the xanax and lexapro but ive been on it before and this has never happened. Iam getting Hot all over my Body my heart is racing. Well iam checking my pulse and it feels Fine!!! So what the??!! Am i freaking it in my Head?!! Jesus this feeling is so scary its making me nauseous. US time its 3:44AM i cannot sleep iam scared and getting shaky. What could this be? Ive been on lexapro before with Klonopin but not with xanax. And this never happened before iam really scared guys. What if meds arent working or will never work? Ugh this feeling is so nauseating.

Last edited by

8 Replies

  • Hello

    O sorry you were struggling and have been sleeping , reading your post the other two meds you do not have side effects from introducing the third one you feel is affecting your sleep pattern , which it could be but it does sometimes take several weeks with meds to first start working and for any side effects to settle down , I know this is not nice and can make you feel worse to start with but hopefully once the combination starts working you will feel the benefits :-)

    See how you go on maybe over the next couple of weeks , if you are not improving maybe going back to the Doctors would be a good idea , they may adjust the meds if they feel this would be the right way to go

    Meanwhile while you feel this way keep telling yourself this disturbed sleep won't be forever just a few weeks because either the tablets will start doing their job or you can possibly come of them and be prescribed something else :-)

    Take Care x

  • I had this same thing happen to me when I tried taking lexapro for a few weeks. Maybe you're having a different reaction this time? I doubt it's the Xanax but it's possible too. I know a lot of people have trouble sleeping on lexapro and have that flushed hot body feeling as well as increased anxiety until the meds kick in

  • Really?? I hope its just that.

  • I never had issue with xanax either so i will co tinue to take both and if no changes happen in a few weeks am going back to my. Dr

  • Yeah it was like 100% lexapro for me. It happened the first night like a few hours after taking it. It got better the longer I took it but I ended up quiting the med cause I didn't like the side effects. So I can't tell you how long it lasted. But don't worry, it's definitely common, Atleast from what I heard

  • It takes a few weeks to level out taking meds I am taking different ones to you but my symptoms worsened before they got better just hang in there and you'll soon be feeling and coping better x

  • WhereIsHope, I can see how concerned you are about being on Xanax and Lexapro and not being able to sleep. I've been on Lexapro for over 6 years now and was on Ativan with it until 2 years ago. Xanax is also a benzo drug and should not interfere with the Lexapro. As a matter of fact, the side effects are drowsiness, which I had big time. Now of course your Lexapro hasn't gotten a chance to reach a therapeutic dose. The symptoms you are experiencing could be coming from the anticipation of taking the two drugs. It would be best for your peace of mind to run it by your doctor and see what he thinks. I hope you will be able to calm down some. We are all here for you. xx

  • Thank you so much agora. Iam feeling Better now after that episode i had the other night. Iam actually sleeping better now and found out iam having my menstrual soon Soooo that ould be why i was feeling that way. I always get panic attacks when iam near my menstrual. So yeah iam doing good Now :)

You may also like...